# SDR DL757041082

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 40,507 hours, 19,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND EMERGENCY LIGHTS IN F/C AISLE INOP.  REPAIRED BROKEN WIRE UNDER SEAT 1D AND REPLACED FUSE ON POWER SUPPLY.  LIGHTS OP NORMAL.
